Affordable Access

Access to the full text

Some variants of Wardowski fixed point theorem

Authors
  • Nazam, Muhammad1
  • Aydi, Hassen2, 3, 4
  • Park, Choonkil5
  • Arshad, Muhammad6
  • Savas, Ekrem7
  • Shin, Dong Yun8
  • 1 Allama Iqbal Open University, H-8, Islamabad, 44000, Pakistan , Islamabad (Pakistan)
  • 2 Université de Sousse, H. Sousse, 4000, Tunisia , H. Sousse (Tunisia)
  • 3 China Medical University, Taichung, 40402, Taiwan , Taichung (Taiwan)
  • 4 Sefako Makgatho Health Sciences University, Ga-Rankuwa, South Africa , Ga-Rankuwa (South Africa)
  • 5 Hanyang University, Seoul, 04763, Korea , Seoul (South Korea)
  • 6 International Islamic University, Islamabad, 44000, Pakistan , Islamabad (Pakistan)
  • 7 Uşak University, Uşak, 64000, Turkey , Uşak (Turkey)
  • 8 University of Seoul, Seoul, 02504, Korea , Seoul (South Korea)
Type
Published Article
Journal
Advances in Difference Equations
Publisher
Springer International Publishing
Publication Date
Nov 06, 2021
Volume
2021
Issue
1
Identifiers
DOI: 10.1186/s13662-021-03640-1
Source
Springer Nature
Keywords
Disciplines
  • Fixed Point Theory and Applications to Fractional Ordinary and Partial Difference and Differential E
License
Green

Abstract

The purpose of this paper is to consider some F-contraction mappings in a dualistic partial metric space and to provide sufficient related conditions for the existence of a fixed point. The obtained results are extensions of several ones existing in the literature. Moreover, we present examples and an application to support our results.

Report this publication

Statistics

Seen <100 times